Inventiones mathematicae

, Volume 7, Issue 2, pp 137–142 | Cite as

A characterisation of Leech's lattice

  • J. H. Conway
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Conway, J. H.: A perfect group of order 8,315,553,613,086,720,000 and the sporadic simple groups. Proc. Nat. Acad. Sci. USA, Nov. 168.Google Scholar
  2. 2.
    Conway, J. H.: A perfect group of order 8,315,553,613,086,720,000. Bull. Lond. Math. Soc., April 1969.Google Scholar
  3. 3.
    Gunning, R. A.: Lectures on modular forms. Princeton 1962.Google Scholar
  4. 4.
    Hecke, E.: Math. Ann.114, 1–28 316–351 (1937).Google Scholar
  5. 5.
    Leech, J.: Some sphere packings in higher space. Can. J. Math.16, 657–682 (1964).Google Scholar
  6. 6.
    —: Notes on sphere packings. Can. J. Math.19, 251–267 (1967).Google Scholar
  7. 7.
    Niemeier, H.-V.: Definite Quadratische Formen der Diskriminante 1 und Dimension 24. Doctoral dissertation. Göttingen 1968.Google Scholar
  8. 8.
    Witt, E.: Über Steinersche Systeme. Abh. Math. Sem. Hamburg12, 265–274 (1938).Google Scholar

Copyright information

© Springer-Verlag 1969

Authors and Affiliations

  • J. H. Conway
    • 1
  1. 1.Department of Pure Mathematics and Mathematical StatisticsUniversity of CambridgeCambridgeEngland

Personalised recommendations